# SDR CALA2022062701589

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 49,402 hours, 18,029 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: NA
- Condition: Cracked
- Location: Lh Hori Stab Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H HORIZONTAL STAB.L/E FRONT SPAR INTERNAL  RIB 4  STIFFENER NO.3  CRACKED @ LOWER RADIUS.REPAIRED L/H HORIZONTAL STAB RIB 4 STIFFNER NO.3.
